Items where Year is 1982

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | No Grouping
Jump to: B
Number of items: 6.

B

Bruce, Bill, Giblin, P.J. and Gibson, C.G. (1982) Source Genericity of Caustics by Reflexion in ℝ³. Proceedings of the Royal Society of London - Series A: Mathematical and Physical Sciences, 381 (1780). pp. 83-116. ISSN 0080-4630

Bruce, J.W. (1982) Counting singularities. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 93A. pp. 137-159. ISSN 0308-2105

Bruce, J.W. and Gaffney, T.J. (1982) Simple singularities of mappings from C,0 -> C²,0. Journal of the London Mathematical Society, 26 (3). pp. 465-474. ISSN 0024-6107 DOI https://doi.org/10.1112/jlms/s2-26.3.465

Bruce, J.W. and Giblin, P.J. (1982) Generic curves and surfaces II. Journal of the London Mathematical Society, 26 (1). pp. 174-182. ISSN 0024-6107 DOI https://doi.org/10.1112/jlms/s2-26.1.174

Bruce, J.W., Giblin, P.J. and Gibson, C.G. (1982) On caustics by reflexion. Topology, 21. pp. 179-199. ISSN 0040-9383

Bruce, J.W., Giblin, P.J. and Gibson, C.G. (1982) Source genericity of caustics by reflexion in the plane. The Quarterly Journal of Mathematics, 33 (2). pp. 169-190. ISSN 0033-5606 DOI https://doi.org/10.1093/qmath/33.2.169